| Model Number |
H74939171060670 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon burst occurred.The stenosed target lesion was located in the arteriovenous fistula.A 6.0 x 60, 75cm mustang balloon catheter was advanced for dilation.During the procedure, it was noted that the balloon burst.The procedure was completed with another of same device.There were no patient complications as a result of this event, and the patient was stable post-procedure.
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.E1 - initial reporter phone: (b)(6).G4 - premarket / 510(k) #: k141521, k141597.